# SDR AWXA9700695

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 106091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON SEAT 5L IS INOP.  REPLACED LIGHT ASSY, OPS CK GOOD.
